# SDR CA151022003

- Difficulty date: October 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,658 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Part number: 17068151905
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW CREW REPORTED A BANG AND SOME VIBRATION FELT THROUGH THE AIRCRAFT. THE FLIGHT CONTINUED AT 10000FT AS A PRECAUTION AGAINST A POSSIBLE DOOR/PRESSURIZATION ISSUE.  FORWARD PASSENGER DOOR DEFLECTOR REPLACED IAW AMM 52-11-28.
